MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. UNKN RENASYS GO; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. UNKN RENASYS GO; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66020796
Medical Device Problem Codes False Alarm (1013); Defective Alarm (1014); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during npwt with renasys go in a sacral wound patient a false blockage alarm activates.Later had a leak and the device did no activate the corresponding alarm.No injury or other complications were reported.The treatment finished with a competitor device.
 
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, was not returned for evaluation.All provided information has been reviewed and we have not been able to establish a relationship between the device and the reported event or determine a root cause.Probable causes may include kinks, leaks or blockages in the vacuum circuit or a component failure.Insufficient product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review was performed for the product and failure mode reported, there have been further instances.The ifu has been reviewed and contains comprehensive instructions on the safe operation and use of the device.The associated risk files contain details relating to harm.However, as no harm has been alleged then additional review is not required.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.D1, d4.

Brand Name
UNKN RENASYS GO
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11829121
Report Number8043484-2021-01141
Device Sequence Number3722010
Product Code OMP
UDI-Device Identifier00040565127187
UDI-Public00040565127187
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K142979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66020796
Device Catalogue NumberUNKN05005401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;